# SDR MUIA2018002020001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N4118K
- Make and model: Cessna 208B
- Aircraft serial: 208B1283
- Aircraft time: 10,672 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL153Q
- Part serial: S00291MM
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW PERFORMED GATE RETURN DUE TO A BURNING ODOR.  MAINTENANCE FOUND THE STARTER GENERATOR TO BE FAULTY.  REPLACED THE STARTER GENERATOR WITH SERVICEABLE UNIT WITH NO FURTHER ISSUES.
